Über den Tschebotareffschen Dichtigkeitssatz

M. Deuring

Mathematische Annalen (1935)

  • Volume: 110, page 414-415
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Deuring, M.. "Über den Tschebotareffschen Dichtigkeitssatz." Mathematische Annalen 110 (1935): 414-415. <http://eudml.org/doc/159731>.

author = {Deuring, M.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {414-415},
title = {Über den Tschebotareffschen Dichtigkeitssatz},
url = {http://eudml.org/doc/159731},
volume = {110},
year = {1935},

AU - Deuring, M.
TI - Über den Tschebotareffschen Dichtigkeitssatz
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 414
EP - 415
KW - algebra, number theory
UR - http://eudml.org/doc/159731
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.